# SDR AALA202205045665

- Difficulty date: May 2, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 56,883 hours, 36,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY POWER SUPPLY UNIT EXTERNAL LOAD FAULT AT THE EMERGENCY OVER WING LIGHT. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
